Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Filament sets, aposyndesis, and the decomposition theorem of Jones

Authors: Janusz R. Prajs and Keith Whittington
Journal: Trans. Amer. Math. Soc. 359 (2007), 5991-6000
MSC (2000): Primary 54F15; Secondary 54H15
Published electronically: June 27, 2007
MathSciNet review: 2336313
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Applications of the work introduced by the authors in a recent article, Filament sets and homogeneous continua, are given to aposyndesis and local connectedness. The aposyndetic decomposition theorem of Jones is generalized to spaces with the property of Kelley.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 54F15, 54H15

Retrieve articles in all journals with MSC (2000): 54F15, 54H15

Additional Information

Janusz R. Prajs
Affiliation: Department of Mathematics and Statistics, California State University Sacramento, 6000 J Street, Sacramento, California 95819 – and – Institute of Mathematics, University of Opole, Ul. Oleska 48, 45-052 Opole, Poland

Keith Whittington
Affiliation: Department of Mathematics, University of the Pacific, Stockton, California 95211

Keywords: Aposyndesis, aposyndetic, continuum, decomposition, Jones, Kelley, locally connected
Received by editor(s): June 3, 2005
Received by editor(s) in revised form: August 31, 2005
Published electronically: June 27, 2007
Additional Notes: The first author was supported by the National Science Foundation grant DMS-0405374 and by the RCA assigned time award 2004/05 at California State University Sacramento.
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society